Print Topic - Archive

BTD Forums  /  Supp Right For Your Type  /  Dyflucan 150 mg 1x per day 6 weeks ok y/n
Posted by: KevinNJ05, Tuesday, January 23, 2007, 7:07pm
I have been taking Dyflucan 150mg 1 time per day since January 18th 2007.  Tonight will be my 5th dosage.  I have been having some mild pains in my stomach.  I have been told that this is a sign of die off.  Does anyone know if this is true?  Other symptoms include a feelig of bloatness and full ness hours after eating, stools that float to the top when they used to sink to the bottom, and the coloring of my stools has changed from a dark greenish brown to a yellow orange pale color.  Does anyone know if these symptoms are a sign of something serious that would need me to stop taking the Dyflucan?  I just started takin Dr D's Heptiguard to protect my liver from any possible posions.  Hopefully it all works out.  If any of you know of any bad information about Dyflucan would you please let me know.  I don't know a lot about it except that some people have complained of dizzyness and prolonged dosages can cause liver damage.  I'm scheduled to take Dyflucan for 6 weeks at the 150 mg dosage 1x per day.  Does anyone know if this is suitable for a type A with a long term Candida problems.  (This treatment plan was developed by a Naturopath I did not create it my self.  I have used natural therapies with some sucess and this is a last resort.  If the Dyflucan does not work then I will see the Dr of Dr's Dr D' Adamo.)  
Posted by: Lola, Tuesday, January 23, 2007, 7:12pm; Reply: 1
give us an example of your diet.......
are you watching carefully what you eat?
to aid the die off process?
Posted by: KimonoKat, Tuesday, January 23, 2007, 7:12pm; Reply: 2
Quoted from KevinNJ05
I have been taking Dyflucan 150mg 1 time per day since January 18th 2007.  Tonight will be my 5th dosage.  I have been having some mild pains in my stomach.  I have been told that this is a sign of die off.  Does anyone know if this is true?  I just started takin Dr D's Heptiguard to protect my liver from any possible posions.  Hopefully it all works out.  If any of you know of any bad information about Dyflucan would you please let me know.  I don't know a lot about it except that some people have complained of dizzyness and prolonged dosages can cause liver damage.  I'm scheduled to take Dyflucan for 6 weeks at the 150 mg dosage 1x per day.  Does anyone know if this is suitable for a type A with a long term Candida problems.  


I know that one forum member took two or three different medications at once to kill candida.  They took the medication for a much longer period of time than you are going to.  Symptoms of die off will vary from person to person, and can be much worse than you are experiencing.  

If you have had long term candida problems, to me that says it is most likely deep seated, systemic throughout your system.  I do wish you the best with this treatment, but I will be surprised if six weeks on this drug kills off your candida completely.  If it does, it may not be as deep seated as I think, and you've just been suffering with a mild case for a long time.
Posted by: KevinNJ05, Tuesday, January 23, 2007, 7:45pm; Reply: 3
I follow the diet and I don't eat any sugar, fruit, or dairy.  The only sugar I have is when the complex carbs from brown rice later brake down into sugars.  I take the cluster pack for type A along with Intrinsa, ARA Plus, Hepatiguard, Taraxcum Officinale, and Hawthorne.  I eat a lot of beans, complex carbs like brown rice, vegitables, walnuts, olive oil, flax seed oil, fish, and some turkey.  My Candida test showed high levles of Candida but nothing off the charts.  And it is probbaly systemic since I am now 27 and I frist developed symptoms when I was 16.  I never even knew what Candida was untill I was 21.  Around that time I learned about the blood type diet whent on it and have stayed on it ever since.  I have taken Oil of Oregano, grapefruit seed extract, caprylic acid, Undecenoic Acid from castor bean oil, and some other herbs.  All helped but none completly killed the Candida.  Dr D'Adamo wrote that Candida is very hard for type A's to kill off.    
Print page generated: Monday, April 21, 2014, 10:42am